| Model Number |
E SERIES |
| Medical Device Problem Code |
Failure to Discharge (1169)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed to discharge.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was observed during review of the device's history log.The device was put through extensive testing without duplicating the malfunction.It is important to note that the associated paddles were not returned to zoll for evaluation.The device passed the final test procedure, was recertified, and returned to the customer.Analysis for reports of this type has not identified an increase in trend.